Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 11th day jetcity10

Posted by RobertDavid on April 21, 2006, at 1:13:03

In reply to Re: 11th day, posted by jetcity10 on April 21, 2006, at 0:07:45

> I had been doing the morning thing but I was unsure if it would be better or worse to take it in the evenings depending on which side effects one might want to avoid. Though theoretically with the patch, that is probably moot.
>
> I am also on Klonipin (1.5mg) in the evenings to help with sleep and two cardiac meds for "inappropriate sinus tachycardia". I am taking the psych meds primarily for "suicidal ideation". Due, it is felt, to moderate to major depression and fairly significant anxiety.
>
> I have tried just about everything else through the years with little success and lots of side-effects. I am a little concerned that I may be developing some cardiac side effects but since I have a history of cardiac issues it is hard to tell if this is something new or just regular/irregular cardiac irregularity. Theoretically Emsam is not contraindicated with my cardiac meds and I would be really ticked to have to stop after forking over the $200 not covered by my insurance. But I am still willing to be patient and to wait and see. I have had orthostatic hypotension with mutiple meds in the past and it is something I can deal with (as long as I don't stand up to quickly and pass out in public). I will keep an eye on it- luckily I used to work in the emergency medical field in my younger years.
>
> Thanks again.


Thanks for the info. Sounds like the standing low blood pressure issue is not out of the ordinary for you. And if there aren't drug interactions which appears to be the case it would seem you may get past that or hopefully at worst it will be a minor issue.

As far as when is best to put it on, like you said, I'm not sure it matters as it's supposed to trickle steadily for 24 hours, I just like putting it on in the morning. It's just part of my routine now, I think nothing of it.

There are a few people I know personally that are not here on psycho babble that have started taking it without side effect issues, though no conclusions can be made after just a few days. But for me, 2 weeks out, I'm getting more and more convinced it's my answer. I've never felt so good, motivated, happy.

I'm very intersested in hearing how you're doing and am hopeful that you'll start to feel better. Please keep posting how you're doing, many here need feedback from you and others.

I wish you the best of luck! Rob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RobertDavid thread:630549
URL: http://www.dr-bob.org/babble/20060417/msgs/635447.html